# SDR ASAA2023082544799

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 6,229 hours, 1,782 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE FULLFILLING TASKCARD #05-020-01, PRESENT LEG FAULTS, FOUND ENGINE #1 SHOWS ECONOMIC FAULT #77-41632, "EGT PROBE 3 VALUE DOES NOT AGREE WITH THE AVERAGE OF ALL OTHER VALID EGT PROBE VALUES." INTERMMITENT FAULT HAS BEEN PRESENT ON MANY OTHER LEGS. GROUNDED - YES. ON DEFERRAL.
